# SDR FDEA201712213422

- Difficulty date: December 21, 2017
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 801
- Aircraft time: 26,958 hours, 14,768 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A5777100001000
- Part serial: AD1504
- Condition: Broken
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON POSTFLIGHT FOUND SPOILER 5 RIGHT BROKEN OFF AT HINGE BRACKETS AND LEADING EDGE STICKING UP ABOVE WING SKIN. RT WING TRAILING EDGE SKIN & SUPPORT DAMAGE AT NR 5 SPOILER WAS REPAIRED BY COMPLIANCE WITH EA 6-5710-T0337531 REV NR A POS P1. REMOVED AND INSTALLED SERVICEABLE SPOILER NR 5 RT WITH REFERENCE TO AMM 27-61-53-04.
